# SDR SWAA2012121010450

- Difficulty date: November 11, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 43,874 hours, 25,286 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT CRACKED BELOW ACTUATOR ROD END AT FASTENER HOLE.  REMOVED NR 7 SLAT FLEX SKIN, PANELS 624CB, 624DB, 624EB.  REPAIRED CRACK ON RT WING NR 7 SLAT BELOW ACTUATOR ROD END AT FASTENER HOLE IAW SRM 57-42-01-2R-8 REPAIR 8, PLUS RE-INSTALLED, A
